It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by geoff on March 23, 2000 at 16:02:23:

In Reply to: Re: IS THIS HIVES??? posted by roland on March 02, 2000 at 15:30:52:

: : Dont take Benadryl...
: : You may have an allergic reaction from a food group possibly shell fish. See a physician or PA,ARNP for a Powerfull & Nonsedating Antihistimine indicated for Chronic Idiopathic Urticaria. These Drugs are Allegra & Zyrtec. They are inexpensive & covered by most insurances. Claritin will not work. Zyrtec is powerful but has some sedation & Allegra is BID or twice a day. It comes in 60mg capsules but you can take it 120mg QD or once a day in the morning. This should releive all symptoms until the allergic reaction fades. It usually is caused by the release of histamine or when your mast cells degranulate. That can be caused by the H1 Receptor responding to the allergic response These drugs work by coating this H1 receptor & prevent the release of histimine.. You will feel much better... I promise. Don't worry though...it shouldn't last too long.
: : : For the past 3 weeks once or twice a day, I have started itching in various spots. Started on my hands or wrists - once in awhile on the face or feet. When i scratch, It gets red, but then white spots or "welts" appear. Not blisters at all, and it fades within minutes. At first I thought I was becoming allergic to a pain med I take, Tylenol #3, but I have used it off and on for years with no problems. Anyway, a week after I took it, I was still getting the itching. I have not been eating any new foods......I can't figure it out. Have been taking Benedryl and it works, but I'm wondering if it will get worse....Thank you hi my name is roland and i suffer from hives its been 6 years. i had to go to five doctors to find out the answers for my hives. i am on zyrtec sulfasalazin,and with my allergy i have asthmaand have to take singulair,pulmicort,zyflo,proventil. when i get the hives they are caused by pressure on certain parts of my body. i am allergic to any product that contains soy and nuts, believe it or not but even green veggies,and anyones favorite mites.hang in there long enough and they will find your problem. hope this helped
i think this page makes no sense!!!!!!!!!

Follow Ups

All times are GMT -7. The time now is 03:43 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!